Please select the country or location you would like to see content from.
country picker icon
Close
Back
HomeShop
Caidr
Cart
Search
Menu

Categories

Clear
collapse icon
Loading...

Conditions

Clear
collapse icon
Search
Loading...

Filters

Clear

Price range

£
£
Search
Calpol SixPlus Suspension 80ml
Calpol SixPlus Suspension 80ml
Calpol SixPlus Suspension 80ml
Calpol SixPlus Suspension 80ml
Calpol SixPlus Suspension 80ml
Calpol SixPlus Suspension 80ml
Calpol SixPlus Suspension 80ml
Calpol SixPlus Suspension 80ml
Calpol SixPlus Suspension 80ml
Calpol SixPlus Suspension 80ml
Calpol SixPlus Suspension 80ml

Calpol SixPlus Suspension 80ml

Total: £3.98
Decrease
1
Increase
Warning Icon
Quantity restriction

Product summary

Calpol SixPlus Suspension Sugar-Free is a strawberry-flavoured oral suspension used for the relief of:

  • fever (raised temperature)
  • post-immunisation fever
  • cold & flu symptoms
  • toothache, headache, sore throat, earache and other aches and pains.

Dosage instructions

  • Children 6-8 years: 5 ml up to 4 times a day.

  • Children 8-10 years: 7.5 ml (5 ml + 2.5 ml) up to 4 times a day.

  • Children 10-12 years: 10 ml (5 ml + 5 ml) up to 4 times a day.

  • Children 12-16 years: 10 - 15 ml (two to three 5 ml doses) up to 4 times a day.

  • Adults and children over 16 years: 10 - 20 ml (two to four 5 ml doses) up to 4 times a day.

  • Do not give more than 4 doses in any 24 hour period.

  • Leave at least 4 hours between doses.

  • Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Ingredients

  • The active ingredient is Paracetamol 250 mg per 5 ml.
  • Other ingredients are Maltitol, sorbitol liquid (E420), glycerol, dispersible cellulose, xanthan gum, polysorbate 80, methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), acesulfame potassium, saccharin sodium and purified water.
  • The flavouring is imitation strawberry.

Warnings or restrictions

This medicine is intended for most children aged over 6 years. Contains paracetamol.

  • Do not give this medicine along with any other paracetamol-containing products.
  • Seek immediate medical advice in the event of an overdose, even if the child seems well.
  • If symptoms persist, consult your doctor.
  • As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product.
Newsletter icon
Subscribe to our Newsletter
to get monthly notified about our latest health and wellness topics.
Subscribe
By clicking Subscribe, I agree to the Caidr Terms & Conditions and Privacy Policy and understand that I may opt out of the newsletter subscription at any time.